zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Δ m -Strongly summable sequences spaces in 2-normed spaces defined by ideal convergence and an Orlicz function. (English) Zbl 1208.46004
Summary: We study certain new difference sequence spaces using ideal convergence and an Orlicz function in 2-normed spaces and we give some relations related to these sequence spaces.
46A45Sequence spaces
46A70Saks spaces and their duals
40A35Ideal and statistical convergence
[1]Altin, Y.; Et, M.: Generalized difference sequence spaces defined by a modulus function in a locally convex space, Soochow J. Math. 31, No. 2, 233-243 (2005) · Zbl 1085.46501
[2]Aydin, C.; Basar, F.: Some new difference sequence spaces, Appl. math. Comput. 157, No. 3, 677-693 (2004) · Zbl 1072.46007 · doi:10.1016/j.amc.2003.08.055
[3]Das, Pratulananda; Lahiri, B. K.: I and I* convergence in topological spaces, Math. bohemica 130, No. 2, 153-160 (2005) · Zbl 1111.40001 · doi:http://mb.math.cas.cz/mb130-2/
[4]Das, Pratulananda; Kostyrko, P.; Wilczyriski, W.; Malik, P.: I and I*-convergence of double sequences, Math. slovaca 58, 605-620 (2008) · Zbl 1199.40026 · doi:10.2478/s12175-008-0096-x
[5]Pratulananda Das, P. Malik, On the statistical and I-variation of double sequences, Real Anal. Exchange 33 (2) (2007 – 2008) 351 – 364. · Zbl 1160.40003
[6]M.; ; Altin, Y.; Choudhary, B.; Tripathy, B. C.: On some classes of sequences defined by sequences of Orlicz functions, Math. inequal. Appl. 9, No. 2, 335-342 (2006) · Zbl 1103.46003
[7]Gähler, S.: 2-metrische raume und ihre topologische struktur, Math. nachr. 26, 115-148 (1963) · Zbl 0117.16003 · doi:10.1002/mana.19630260109
[8]Gunawan, H.; Mashadi, M.: On finite dimensional 2 — normed spaces, Soochow J. Math. 27, No. 3, 321-329 (2001) · Zbl 1003.46007
[9]Gurdal, M.; Pehlivan, S.: Statistical convergence in 2-normed spaces, Southeast asian bull. Math. 33, No. 2, 257-264 (2009) · Zbl 1212.40012
[10]Gungor, Mehmet; Et, Mikail: Δr-strongly almost summable sequences defined by Orlicz function, Indian J. Pure appl. Math. 34, No. 8, 1141-1151 (2003) · Zbl 1055.40004
[11]Kostyrko, P.; Salat, T.; Wilczyriski, W.: I-convergence, Real anal. Exchange 26, No. 2, 669-686 (2000)
[12]Kostyrko, P.; Macaj, M.; Salat, T.; Sleziak, M.: I-convergence and extremal I-limit points, Math. slovaca 55, 443-464 (2005) · Zbl 1113.40001
[13]Krasnoselskii, M. A.; Rutisky, Y. B.: Convex function and Orlicz spaces, (1961)
[14]Maddox, I. J.: Sequence spaces defined by a modulus, Math. proc. Camb. philos. Soc. 100, 161-166 (1986) · Zbl 0631.46010 · doi:10.1017/S0305004100065968
[15]Maddox, I. J.: Elements of functional analysis, (1970) · Zbl 0193.08601
[16]Parashar, S. D.; Choudhary, B.: Sequence spaces defined by Orlicz functions, Indian J. Pure appl. Math. 25, No. 4, 419-428 (1994) · Zbl 0802.46020
[17]Raymond, W.; Freese, Y.; Cho, J.: Geometry of linear 2-normed spaces, (2001)
[18]Ruckle, W. H.: FK spaces in which the sequence of coordinate vectors in bounded, Canad. J. Math. 25, 973-978 (1973) · Zbl 0267.46008 · doi:10.4153/CJM-1973-102-9
[19]Sahiner, A.; Gurdal, M.: New sequence spaces in n-normed spaces with respect to an Orlicz function, Aligarh bull. Math. 27, No. 1, 53-58 (2008)
[20]Sahiner, A.; Gurdal, M.; Saltan, S.; Gunawan, H.: Ideal convergence in 2-normed spaces, Taiwanese J. Math. 11, No. 5, 1477-1484 (2007) · Zbl 1134.46302
[21]Tripathy, B. C.; M.; ; Altin, Y.: Generalized difference sequence spaces defined by Orlicz function in a locally convex space, J. anal. Appl. 1, No. 3, 175-192 (2003) · Zbl 1058.46004